# SDR V0XD20170315002

- Difficulty date: March 15, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 36,454 hours, 27,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: MM67097107002
- Condition: Cracked
- Location: Bs 1150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER LINE BRACKET IN THE AFT EQUIPMENT BAY AT STRINGER 7R,  BS 1150 IS CRACKED.   REMOVED AND REPLACED THE BRACKET IAW SRM 51-42-21.
